MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER FLEX 35 VASCULAR SELF-EXPANDING STENT; NIO,STENT, ILIAC

COOK IRELAND LTD ZILVER FLEX 35 VASCULAR SELF-EXPANDING STENT; NIO,STENT, ILIAC
Model Number G61178
Medical Device Problem Codes Malposition of Device (2616); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Customer deployed a zilver flex stent (b)(6) 2026) that elongated in the patient.Stent remained in patient, doctor post dilated with on.035 balloon.No issues with blood flow and no issue with the patient.No addition procedures necessary.The following information has been received via email on 24-apr-2026.What was the date of the occurrence? (b)(6) 2026.Is the device available for return? no please provide details on what type of procedure was performed.Sfa stenting.Details of access sheath used (name, fr size, length)? cook ansel unsure of fr size.What was the target location for the stent? l sfa.What disease pathology was being treated? plaque.Was the device used percutaneously? n/a was pre-dilation performed ahead of placement of the stent? no what was the access site chosen? pedal was a stent previously placed during previous procedures? yes did the patient exhibit difficult anatomy? no what intervention (if any) was required? none was the secondary intervention performed during the same procedure as the device failure or was it scheduled for another day? none was needed were any other defects (other than the complaint issue) observed on the delivery system prior to return (e.G., kink)? not according to dr or scrub nurse was there evidence of post deployment stent compress or deformation? yes was the delivery system able to be advanced to the target site easily/with no resistance? yes was post dilation performed after the placement of the stent? yes was the stent fully deployed from the delivery system prior to removal of device? no was a stent previously placed at the same or adjacent location? (if yes, was the complaint stent placed in the stent that/was already in situ?) neither previous stent was in the illiac.Was the stent being placed through the side wall of a previously placed stent? no.

Brand Name
ZILVER FLEX 35 VASCULAR SELF-EXPANDING STENT
Common Device Name
NIO,STENT, ILIAC
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key25139544
Report Number3001845648-2026-00171
Device Sequence Number15831727
Product Code NIO
UDI-Device Identifier10827002611785
UDI-Public(01)10827002611785(17)281106(10)C2363065
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050017/S006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG61178
Device Catalogue NumberZFV6-35-125-6-200
Device Lot NumberC2363065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/14/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown